Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Follow up spike4848

Posted by Elizabeth on December 30, 2001, at 17:00:05

In reply to Follow up Elizabeth ....., posted by spike4848 on December 29, 2001, at 8:44:31

> > FWIW, I had a similar problem on Nardil, but not on other ADs.
>
> Are you refering to hypomania while on nardil?

No; I meant that I did well on it at first, then after a few months things got worse than they had been. (The way that I got worse could have been characterized as dysphoric hypomania, but I tried various mood stabilizers and nothing helped.)

> When I am on nardil, I sleep less, much more social, actively date, become much more involved in work.

That's not hypomania, that's recovery!

I don't really have enough information to form an opinion as to whether you should try Parnate, Depakote, or Wellbutrin. Wellbutrin doesn't help with panic attacks, although Depakote might.

-elizabeth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:87320
URL: http://www.dr-bob.org/babble/20011222/msgs/88267.html